Tilings of hyperbolic (2 × n)-board with colored squares and dominoes

Takao Komatsu, László Németh, László Szalay


Several articles deal with tilings with squares and dominoes of the well-known regular square mosaic in Euclidean plane, but not any with the hyperbolic regular square mosaics. In this article, we examine the tiling problem with colored squares and dominoes of one type of the possible hyperbolic generalization of (2 × n)-board.


Tiling, domino, hyperbolic mosaic, Fibonacci numbers, combinatorial identity

Full Text:


DOI: https://doi.org/10.26493/1855-3974.1470.e79

ISSN: 1855-3974

Issues from Vol 6, No 1 onward are partially supported by the Slovenian Research Agency from the Call for co-financing of scientific periodical publications